Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
blondiegirl

Accutane induced autoimmune disease

I went to my general doctor today for my chronic eyelid swelling, water retention, and joint pain. He said that I show a marker for autoimmune disease (lupus, crones disease, thyroid ect).

I am going to a specialist for that next week.

Did anyone else get this from accutane?

Share this post


Link to post
Share on other sites

yes, there have been quite a few who have experinced this. I have Grave's disease (thyroid) and tested positive for the lupus strand after accutane, but since went normal.

I believe that Lamarr1986 has drug induced Lupus also.

I would make sure to Blondegirl that you have your total Vit D levels checked along with Hydroxy 25 Vit D levels if everything elese comes back okay for joint pain.

Share this post


Link to post
Share on other sites

An increase in the marker doesn't mean you have autoimmune disease. Some people have high cancer markers but they don't have cancer.

Yep get it check at the specialist clinic and see how it goes. Good luck!

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×